# SDR ASAA2024032950005

- Difficulty date: March 29, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N855VA
- Make and model: Airbus A320-214
- Aircraft serial: 05179
- Aircraft time: 33,908 hours, 11,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53475500000
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR DOOR FRAME CORRODED FORWARD OF C54R 2 PLACES 24 INCHES RIGHT OF CENTER GROUNDED - YES. REMOVED 1EA FASTENER IAW A320 SRM 51-42-11/001/REV 148-01FEB2024. REMOVED CORROSION AND FOUND WITHIN LIMITS IAW A320 SRM 53-41-49-283-004 REV 148- 01FEB2024. ACCOMPLISHED DVI AND HFEC INSPECTIONS IAW A320 SRM 53-41-49-283-004 REV 148- 01FEB2024 UT# T8224I DUE 09MAY25 ALODINED AND PRIMED IAW A320 SRM 51-21-11/001 REV 148- 01FEB2024 INSTALLED 1EA FASTENER IAW A320 SRM 51-42-11/001 REV 148- 01FEB2024. TOP COAT PAINT IAW A320 SRM 51-23-11/001 REV 148- 01FEB2024. CAT A FH 33908:24 FC 11,488, MSN 5179. SEE ATTACHED PHOTO FOR DAMAGE MAP-OUT WV15
